Effer Paralmax 325 (effervescent tablets)

Effer Paralmax 325 (effervescent tablets)

Effer Paralmax 325 (effervescent tablets)

201912-0075 • 24669 Views • Box of 05 strips x 04 effervescent tablets
COMPOSITION

Each one effervescent contains:

Paracetamol 325 mg

 

Treatment of mild to moderate pain and fever.

POSOLOGY AND METHOD OF ADMINISTRATION

Method of administration

Effer-Paralmax 325 is for oral administration, dissolve the tablets in water, drink after these tablets are completely effervescent.

Posology

Adults and children above 12 years of age: 2 tablets every 4 - 6 hours. Maximum dose of 12 tablets in 24 hours.

Children 6 – 11 years: 1 tablet every 4 - 6 hours. Maximum dose of 5 tablets in 24 hours.

Not recommended for children under 6 years of age.

CONTRAINDICATIONS

Hypersensitivity to any of the ingredients of the drug.

Patients with severe hepatic impairment.

WARNINGS AND PRECAUTION

Special warnings and precautions for use

Caution is advised in the administration of paracetamol to patients with renal insufficiency, hepatic insufficiency, chronic malnutrition, and dehydration.

Patients should be advised not to take other paracetamol-containing products concurrently.

Paracetamol is not recommended for use in children under 6 years of age.

Paracetamol may cause severe skin reactions. Symptoms may include skin reddening, blisters, or a rash. If a skin reaction occurs, stop use and seek medical assistance right away.

Prolonged or frequent use is discouraged. Taking a high dose of p-aminophenol derivatives drugs regularly for a long time can cause thrombocytopenia, leukopenia, and pancytopenia.

Neutropenia and hemorrhage also may occur. 

The very rare occurrence of agranulocytosis in patients taking paracetamol.

Caution is advised in the administration of paracetamol to patients with glucose-6-phosphate dehydrogenase deficiency.

Caution is advised in the administration of paracetamol to anemic patients.

Caution should be exercised in cases of chronic alcoholism. Alcohol should not be used during the treatment with paracetamol due to hepatotoxicity.

Effer-Paralmax 325 contains aspartame, which is a source of phenylalanine. This may be harmful to patients with phenylketonuria

This medicine contains 380.62 mg sodium in each effervescent tablet. Caution should be exercised in patients who have been advised to follow a low salt (sodium) diet.

Physicians should warn patients about the signs of severe skin reactions such as Steven-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), Lyell's syndrome, and acute generalize exanthematous pustulosis (AGEP).

Recommendations for pregnant and lactating women

Pregnancy

A large amount of data on pregnant women indicates neither malformation nor feto/neonatal toxicity.

Epidemiological studies on neurodevelopment in children exposed to paracetamol in utero show inconclusive results. If clinically needed, paracetamol can be used during pregnancy however it should be used at the lowest effective dose for the shortest possible time and at the lowest possible frequency.

Paracetamol should not be used with high-dose for a long time or concomitant treatment with other medicinal products during pregnancy.

Lactation 

Paracetamol is excreted in breast milk in small quantities. Paracetamol can be administered during breast-feeding, however, the recommended dose should not be exceeded

Effects of drugs on the ability to drive and use machines

Paracetamol has no influence on the ability to drive and use machines.

SHELF-LIFE

36 months from the manufacturing date. Do not use after the expiry date.

 

Aluminum/Aluminum strip. Box of 05 strips x 04 effervescent tablets

Aluminum/Aluminum strip. Box of 10 strips x 04 effervescent tablets

Your comment

Similar products

PARALMAX 250 GÓI
Gói nhôm. Hộp 30 gói × 1,5 g thuốc bột sủi bọt.
Contact Us
EFFER-PARALMAX C 500/150
Box of 05 strips x 04 effervescent tablets
Contact Us
Paralmax 500 (effervescent tablet)
Box of 05 strips x 04 effervescent tablets and a leaflet
Contact Us
PARALMAX 500 CAPS
Bottle of 200 hard capsules
Contact Us
Paralmax Extra (120 tablets)
Box of 10 blisters x 12 film-coated tablets.
Contact Us
Effer Bostacet
Box of 5 blisters x 4 effervescent tablets. 
Contact Us
Effer Paralmax 250 (effervescent tablets)
Box of 05 blister x 04 effervescent tablets
Contact Us
Conoges 200
Box of 03 blisters x 10 capsules.
Contact Us
Chitogast 30
Box of 03 blisters x 10 film-coated tablets
Contact Us
Bostrypsin
Box of 02 blisters x 10 tablets, 10 blisters x 10 tablets
Contact Us
19001910
Confirm information
Please confirm that you are a pharmacist, doctor, medical specialist,... and want to learn about the product. The information described here is only to help readers better understand the product, not for advertising or treatment purposes.